MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC
Model Number 9734685
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess).It was reported that during procedure, the screen went blue in navigate mode.They were able to use the verify registration screen to navigate.It was noted that the case completed without incident.There was no reported delay to the procedure.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
Continuation of concomitant medical products: information references the main component of the system.Other relevant device(s) are: product id: 9733622, serial/lot #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that it was not known why the blue screen occurred.It was noted that it happened before the case and another unit was borrowed for the case, so there was no effect on the case.
 
Additional Manufacturer Narrative
H2) correction: continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 9733622, serial/lot #: unknown, ubd: unknown, udi#: unknown.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9648682
Report Number1723170-2020-00303
Device Sequence Number14181339
Product Code HAW
UDI-Device Identifier00613994806604
UDI-Public00613994806604
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734685
Device Catalogue Number9734685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer04/06/2020
04/24/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/06/2020
04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR
Patient Weight12